# SDR TAMF201706120001

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 13,122 hours, 4,413 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PMC110303
- Part serial: 50685
- Condition: Failed
- Location: Main Deck
- Part time: 14,154 hours, 4,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTED IN MAIN DECK.  TROUBLESHOT IAW TSM 26-10-00-810-820-A, FIRE DETECTION SYSTEM TEST FOR AREAS PRESSURIZED THROUGH THE MCDU IAW AMM 26-10-00-740-801.  READING OF THE BITE TEST REQUESTS TO REPLACE THE CIDS DIRECTOR NR 1, REPORTED FAILURE IN THE MDCC SMOKE DETECTORS 119WU AND 120WU.  REMOVED AND REPLACED SMOKE DETECTOR FIN 119WU AND 120WU IAW AMM 26-19-15 PB 401 CONF 00.   PERFORMED OPERATIONAL CHECK OF THE CARGO COMPARTMENT SMOKE DETECTION IAW AMM TASK 26-19-00-710-802.
